Variations of steinhaus theorem

E. Danielian, J. Astola, S. Agaian, K. Egiazarian

    Research output: Chapter in Book/Report/Conference proceedingChapterScientific

    Translated title of the contributionVariations of steinhaus theorem
    Original languageEnglish
    Title of host publicationRegularly Varying Functions, Part 1, Criteria and Representations
    EditorsE. A. Danielian
    Place of PublicationTampere
    PublisherTampere University of Technology
    Pages25-32
    ISBN (Print)952-15-0560-5
    Publication statusPublished - 2001
    Publication typeB2 Part of a book or another research book

    Publication series

    NameTICSP Series
    PublisherTampere University of Technology
    Number12
    ISSN (Print)1456-2774

    Publication forum classification

    • No publication forum level

    Cite this